# SDR USAASB01002

- Difficulty date: January 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 37,117 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 1950 - ON DESCENT TO PIT, THE TRAILING EDGE FLAPS WOULD NOT EXTEND.  AS CREW POSITIONED FLAPS TO ONE DEGREE FLAPS, THE LEFT FLAP INDICATOR STOPPED AT ONE QUARTER DEGREE WHILE THE RIGHT FLAP INDICTOR STOPED AT JUST LESS THAN ONE DEGREE.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT PIT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE OPERATED FLAPS SEVERAL TIMES AND INSPECTED FLAPS.  NO PROBLEMS NTOED.  REMOVED AND REPLACED FLAP POSITION INDICATOR AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
